MAUDE Adverse Event Report: MOBIA MEDICAL, INC VIVISTIM® PAIRED VNS¿ SYSTEM

MOBIA MEDICAL, INC VIVISTIM® PAIRED VNS¿ SYSTEM
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported significant pain associated with swallowing and speaking following device implantation on (b)(6) 2025.The patient did not want the device settings/stimulations adjusted, per the patients request, the device was explanted on (b)(6) 2026.

Brand Name
VIVISTIM® PAIRED VNS¿ SYSTEM
Common Device Name
VIVISTIM
Manufacturer (Section D)
MOBIA MEDICAL, INC
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
MOBIA MEDICAL, INC
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
8323305315
MDR Report Key25022376
Report Number3012309950-2026-00021
Device Sequence Number9039595
Product Code QPY
UDI-Device Identifier10810041430028
UDI-Public10810041430028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2026
Device Model Number1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age69 YR
Patient SexMale